Phenol Toxicity Following Cutaneous Exposure to Creolin®: A Case Report

@article{Vearrier2014PhenolTF,
  title={Phenol Toxicity Following Cutaneous Exposure to Creolin®: A Case Report},
  author={D. Vearrier and D. Jacobs and Michael I. Greenberg},
  journal={Journal of Medical Toxicology},
  year={2014},
  volume={11},
  pages={227-231}
}
  • D. Vearrier, D. Jacobs, Michael I. Greenberg
  • Published 2014
  • Medicine
  • Journal of Medical Toxicology
  • IntroductionPhenol is a caustic that may cause cutaneous or gastrointestinal burns depending on the route of exposure. [...] Key MethodCase reportA 9-year-old girl was exposed to Creolin®, a general-purpose disinfectant containing phenol, when her mother applied this product to her head and upper torso. The patient required endotracheal intubation due to depressed mental status; she had cutaneous erythema in the distribution of contact with the cleanser.Expand Abstract
    4 Citations

    References

    SHOWING 1-10 OF 17 REFERENCES
    A five year evaluation of acute exposures to phenol disinfectant (26%).
    • 28
    Phenol intoxication in a child.
    • 10
    An autopsy case of poisoning by massive absorption of cresol a short time before death.
    • 21
    Decontamination procedures for skin exposed to phenolic substances.
    • 43
    Phenol poisoning.
    • 8
    Effects of isopropyl alcohol, ethanol, and polyethylene glycol/industrial methylated spirits in the treatment of acute phenol burns.
    • 18
    • Highly Influential
    Cardiac arrhythmias in phenol face peeling: A suggested protocol for prevention
    • 21
    Metabolism of [14C]phenol in the isolated perfused mouse liver.
    • 17
    • PDF
    Cardiac arrhythmias during phenol face peeling.
    • 43